# SDR CALA2014071100908

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLE HAS A CRACK INDICATION STATION 727B AT AFT INBD HOLE LBL 24.75.  INSTALLED SPLICE REPAIR AT LBL 24.75 & COMPLIED WITH REQUIREMENTS OF EA 5320-02076 REV B OP 3 & 4.  SEE WIP FOR ALL WORK ACCOMPLISHED IAW ECRA 5320-2273.
